Jump to content

Bad day with multiple chemical sensitivities can I take antihistimine?


Recommended Posts

I got exposed to some chemicals today and my sensitivities are really acting up.  My lungs are pretty inflamed.  I have heard that zyrtec can help;  I have a steroid inhaler, but want to avoid it at all costs.  Does anyone have a similar problem or any advice?  It was also a bad ozone day where I live which may have contributed to all this.  I am new here and don't know much, but have heard  benzos can cause MCS, have any of you heard that?  It seems to screw up everything else so why not.  Thanks.  Shiloh
Link to comment
Share on other sites

Hi Shiloh,

 

I don't believe that benzos can cause MCS, although during withdrawals a lot of people have a heightened awareness and sensitivity to certain chemicals and odors.

 

I have tried Zyrtec and had no adverse reaction, but you may or may not, we all are so different when it comes to how we tolerate drugs.

 

I am sure others will weigh in on their experience with antihistimines. If you do take it, it may be wise to take the lowest dose, in case it does not agree with you. A word of caution, Zyrtec can have a sedating affect.

Link to comment
Share on other sites

Hi Shiloh, A good post.  My hubby could not take them, could not take Z-Pak antibiotic, used lotion on his face today (loaded with chemicals), used bengay for muscle pain other day - system went south, Vit D the same... he has become so chemically sensative... sends the wds up bigtime.  Everyone needs to stay away from everything as much as possible until they are healed.  Pattylu
Link to comment
Share on other sites

Yes, these sensitivities are the pits.  I don't know how I am going to manage them and the taper at the same time.  I am also experiencing a blood sugar drop now too.  Bad day all around.  Maybe tomorrow will be better.
Link to comment
Share on other sites

I am taking antihistamine for poison ivy and I think it is causing me some symptoms.  I feel more depressed, tired and even angry.  I am not sure if its the antihistamine or part of the w/d process.  I think we all experience sensitivities to different meds during this process but I don't think it agrees with me but have no choice but to deal with it.  Hang in there.
Link to comment
Share on other sites

×
×
  • Create New...